# SDR DALA2024072307410

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 34,741 hours, 13,216 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N15060168023974
- Condition: Odor
- Location: Zone 200
- Part time: 28,209 hours, 3,887 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 0456533) PILOTS NOTICED MILD BURNING SMELL IN FD, CREW TRACED IT TO POSSIBLE ELECTRIC SMELL COMING FROM OVEN. R/R OVEN IN FWD GALLEY. REF. B737 AMM 25-31. OVEN OPS CHECK GOOD.
